Spectrum for a solvable Lie algebra of operators

Tom 135 / 1999

Daniel Beltiţă Studia Mathematica 135 (1999), 163-178 DOI: 10.4064/sm-135-2-163-178

Streszczenie

A new concept of spectrum for a solvable Lie algebra of operators is introduced, extending the Taylor spectrum for commuting tuples. This spectrum has the projection property on any Lie subalgebra and, for algebras of compact operators, it may be computed by means of a variant of the classical Ringrose theorem.

Autorzy

  • Daniel Beltiţă

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek